# SDR UIEA200400056

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING TOP SKIN FIXED T/E FIBERGLASS PANEL BULGING AT RABBET AREA AFT OF REAR SPAR BETWEEN WBL 198.6 TO 204.6.  CORROSION FOUND ON WING TOP SKIN AFT OF REAR SPAR CORROSION BLENDED OUT WITHIN LIMITS OF SRM 57-30-01.  AREA REPROTECTED AND PRIMER APPLIED IAW SRM 57-30-01.  (M)
